Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blood work test results concern CEA, please suggest

Hi, my husband recently took a bunch of medical tests to obtain life insurance. thre results came back that he was high in uric acid (which we know because he has had an episode of gout. ) but there was another test, a carcinoembryonic antigen test that he showed a "high" level. The life insurance company issued him a policy and did not suggest any futher follow up. He has not had any history of cancer or other health issues besides one attack of gout this past december. Should he be concerned about the CEA test ? and could the gout symptoms or the reasons he has gout cause the elevated CEA test ?
Asked On : Mon, 26 Apr 2010
Answers:  1 Views:  742
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

High CEA levels is not to be ignored at any cost. I would suggest you to consult our oncologist for help in this case. I shall give you the link here

Answered: Sun, 9 May 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor